# SDR ERAA96271

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N296EH
- Make and model: Bolkms BO105A
- Aircraft serial: S849
- Engine: Allsn 250C20
- System (JASC): 7250 · Turbine Section
- Part: U Ring Gasket
- Part number: A6875351
- Condition: Split
- Location: Turbine
- Part time: 1,078 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

U RING SPLIT.  RETURNING TO SUPERIOR.
